Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad reaction to Trintellix. SLS

Posted by bleauberry on July 11, 2018, at 7:48:56

In reply to Bad reaction to Trintellix., posted by SLS on July 9, 2018, at 21:22:28

Wow that's sad news, Scott. I had my fingers crossed that something at least half decent would come from that med.

I've been struggling to think of good ideas. Effexor makes as much sense as anything, I guess. Other than that I might have thought maybe Prozac+Ritalin, Prozac+Zyprexa+Ritalin, something that puts more emphasis on dopamine than your previous treatments did. I think the entire psychiatric community is off target by making serotonin their primary thingy. It should be dopamine first, norepinephrine second, and serotonin third, in my opinion.

Firing. I think there needs to be more firing. Not necessarily more neurotransmitters. But more activity. More shooting out of neurons and going to reuptake and shooting out more. Basically normal brain operation except turbocharged. Adderall or Ritalin could help accomplish that. I just think Ritalin is a way better med for psychiatry than Adderall is.

Add in maybe 3 anti-inflammatory herbs, maybes 2 or 3 antimicrobial herbs, and maybe 2 basic supplements to beef up the detox system, and I think those 3 strategies could make whatever meds you take get you a lot better results. But slow. Talking 3-9 months to see anything.

Hang in there!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:1099496
URL: http://www.dr-bob.org/babble/20180521/msgs/1099519.html